# SDR VNAA0708008

- Difficulty date: August 11, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 8,369 hours, 8,563 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB804
- Condition: Failed
- Location: Rt Engine
- Part time: 8,373 hours, 8,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED RECEIVING A LOW OIL PRESSURE WARNING MESSAGE FOR THE RIGHT HAND ENGINE.  CREW DECLARED AN EMERGENCY AND SHUT DOWN THE ENGINE.  CREW LANDED IN PIT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SCAVENGE OIL PUMP IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
